MathSciNet Relay Station
MathSciNet bibliographic data
MR948799 30F40 (11F06 22E40 30F35 57S20)
Derevnin, D. A.; Mednykh, A. D. Geometric properties of discrete groups acting with fixed points in a Lobachevskiĭ space. (Russian) Dokl. Akad. Nauk SSSR 300 (1988), no. 1, 27--30; translation in Soviet Math. Dokl. 37 (1988), no. 3, 614–617
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement